# SDR 2003FA0000521

- Difficulty date: March 28, 2003
- Submitted: May 21, 2003
- Operation: General aviation
- Aircraft: N6018L
- Make and model: Grtlks 2T1A2
- Aircraft serial: 0711
- Engine: Lyc AEIO360B1G6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Condition: Damaged
- Location: Engine Oil
- Part time: 1,485 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON INSTALL, OIL FILTER SCREEN WAS REMOVED TO DRAIN OIL, WAS FOUND, INSTALLED IMPROPER, WAS CRUSHED ON ONE END.  OIL FILTER BASE ASSY WAS REMOVED TO AID IN INSTALL OF AN OIL LINE, GASKET WAS FOUND INSTALLED BACKWARDS, PARTIAL BLOCKAGE OF OIL PORTS.  INSTALLED FUEL SERVO, AND FOUND ARMS (MIXTURE AND THROTTLE) WERE DIFFERENT FROM ONES WE SENT, AND THROWS WERE DIFFERENT (NEITHER ARM INSTALLED ALLOWED STOP TO STOP MOVEMENT), ARMS HAD TO BE REPLACED.  AFTER FINAL INSTALL, READY FOR START, BUT WOULD NOT.  TROUBLESHOOTING REVEALED FUEL MANIFOLD PLUNGER WAS STUCK CLOSED, WOULD NOT OPEN TO FUEL PRESSURE.  ONCE PLUNGER WAS RELEASED ENG WAS GROUND RUN AND SET UP.  ONE HOUR FLIGHT WAS MADE BEFORE THE PLUNGER SEIZED AGAIN.
